Buckley's Jack & Jill Kids' Honey Daytime Cough & Cold Syrup 115ml
Buckley's Jack & Jill Honey Cough & Cold Syrup for children ages 6 years and above. For dry cough, wet cough and chest congestion.
Inactive ingredients: Anhydrous citric acid, blueberry juice concentrate, carboxymethylcellulose sodium, flavour, glycerin, honey flavour, lactic acid, polyethylene glycol 1450, propylene glycol, sodium benzoate, sodium citrate dihydrate, sodium gluconate, sucralose, water, xanthan gum, zinc gluconate. Active ingredients (w/v per teaspoon or 5 mL) - Purpose Dextromethorphan hydrobromide 5 mg - Cough suppressant Guaifenesin 50 mg - Expectorant
Caution: Do not use if your child is allergic to dextromethorphan hydrobromide, guaifenesin or any other ingredient in this product with a monoamine oxidase inhibitor (MAOI), a selective serotonin reuptake inhibitor (SSRI), or other drugs for depression, psychiatric or emotional conditions, or Parkinsons disease, or for 2 weeks after stopping the drug ҕwith other cough and cold medication Ask a doctor or pharmacist before use if you have a child that has/is a persistent/chronic cough a cough with excessive phlegm (mucus) shortness of breath or chronic lung disease (e.g. asthma or emphysema). These could be signs of a serious condition. taking any other medication including natural health products, prescription drugs or nonprescription drugs. Stop use and ask a doctor if symptoms worsen or last for more than 7 days child has high fever (>38C) Еchild has headache that does not go away child coughs up thick yellow/green mucus allergic reactions such as rash, wheezing or itching develop. any new symptoms appear. Side effects may include allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate. Keep out of reach of children. Overdose may result in serious harm. In case of overdose, call a poison control centre or get medical help right away, even if you do not notice any signs or symptoms.
Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
To be taken every 4 hours as required.
Children 6 -12 years: 2 teaspoons (10mL)
Children under 6: Do not use.
Maximum 6 doses/day.